# SDR VNAA2018032099906

- Difficulty date: March 20, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 32,999 hours, 32,800 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200441
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FS 333 FRAME TOOLING HOLE BETWEEN STR 1L AND STR 0. LOCATED AND DRILLED SERVICEABLE FRAME PN 601R32004-41 IAW SRM 51-40-11. INSTALLED NEW FRAME AT FS 333 IAW SRM 51-42-06 AND 51-42-21. PN 601R32004-41.
